Post
Experience Project iOS Android Apps | Download EP for your Mobile Device
He is already hella buff to so idk why he wants to take them... any one know any bad side effects if it does any? because he told me there are no side effects? 0.o I don't think that's true...
jacobvaluk jacobvaluk 16-17, M 6 Answers Oct 25, 2013 in Drugs

Your Response

Cancel

Your díck shrinks.<br />
<br />
No, it's not a joke.

Best Answer

There are a lot. The most known are "Roid Rage" and a shrinking d*ck.

Best Answer

Look how he aged...<br />
He was probably supervised as well, and statistically it increase the chance of getting some health issues. It is stupid to conclude steroids are not dangerous because one did not have any problems.... I know one old person who smoked a pack every day for 50 years she is cancer free, does this means smoking is ok, Nope, so tell your friend he is an idiot, a cheater and that the day he stops he will look ridiculous. He probably just want to impress the ladies. Well he will not get the best ones with his "fake" muscles

Best Answer

Yeah I convinced his *** not to do it... because it's worthless just to look buff for awhile and then get health issues -_-

Best Answer

Read about that half legged race runner from South Africa. See what steroids did for him.

Best Answer

he will really mess himself up if he's under 21 y/o

Best Answer

Yeah he is only 16...

Best Answer

Related Questions